Proceedings of the Indian Academy of Sciences - Mathematical Sciences

, Volume 97, Issue 1, pp 3–19

The characters of supercuspidal representations as weighted orbital integrals

  • James Arthur
Article

DOI: 10.1007/BF02837809

Cite this article as:
Arthur, J. Proc. Indian Acad. Sci. (Math. Sci.) (1987) 97: 3. doi:10.1007/BF02837809

Abstract

Weighted orbital integrals are the terms which occur on the geometric side of the trace formula. We shall investigate these distributions on ap-adic group. We shall evaluate the weighted orbital integral of a supercuspidal matrix coefficient as a multiple of the corresponding character.

Keywords

Supercuspidal representationweighted orbital integrals

Copyright information

© Indian Academy of Sciences 1987

Authors and Affiliations

  • James Arthur
    • 1
  1. 1.Department of MathematicsUniversity of TorontoTorontoCanada